Follow
Simeon Reich
Simeon Reich
Professor of Mathematics, The Technion - Israel Institute of Technology
Verified email at tx.technion.ac.il
Title
Cited by
Cited by
Year
Uniform convexity, hyperbolic geometry, and non-expansive mappings
K Goebel, S Reich
(No Title), 1984
21911984
Weak convergence theorems for nonexpansive mappings in Banach spaces
S Reich
J. Math. Anal. Appl 67 (2), 274-276, 1979
10621979
Strong convergence theorems for resolvents of accretive operators in Banach spaces
S Reich
Journal of Mathematical Analysis and Applications 75 (1), 287-292, 1980
10321980
The subgradient extragradient method for solving variational inequalities in Hilbert space
Y Censor, A Gibali, S Reich
Journal of Optimization Theory and Applications 148 (2), 318-335, 2011
7722011
Some remarks concerning contraction mappings
S Reich
Canadian Mathematical Bulletin 14 (1), 121-124, 1971
7531971
Fixed point of contractive functions
S Reich
Boll. UMI 5, 26-42, 1972
6931972
Algorithms for the split variational inequality problem
Y Censor, A Gibali, S Reich
Numerical Algorithms 59, 301-323, 2012
6562012
A weak convergence theorem for the alternating method with Bregman distances
S Reich
Theory and applications of nonlinear operators of accretive and monotone type, 1996
5911996
Nonexpansive projections and resolvents of accretive operators in Banach spaces
RE Bruck, S Reich
Houston J. Math 3 (4), 459-470, 1977
5671977
Nonexpansive iterations in hyperbolic spaces
S Reich, I Shafrir
Nonlinear analysis: theory, methods & applications 15 (6), 537-558, 1990
4901990
Kannan's fixed point theorem
S Reich
Boll. UMI 4, 1-11, 1971
4721971
The split common null point problem
C Byrne, Y Censor, A Gibali, S Reich
J. Nonlinear Convex Anal 13 (4), 759-775, 2012
4042012
Approximate selections, best approximations, fixed points, and invariant sets
S Reich
Journal of Mathematical Analysis and Applications 62 (1), 104-113, 1978
3991978
On the asymptotic behavior of nonexpansive mappings and semigroups in Banach spaces
JB Baillon
Houston J. Math. 4, 1-9, 1978
3901978
Asymptotic behavior of contractions in Banach spaces
S Reich
Journal of Mathematical Analysis and Applications 44 (1), 57-70, 1973
3791973
Extensions of Korpelevich's extragradient method for the variational inequality problem in Euclidean space
Y Censor, A Gibali, S Reich
Optimization 61 (9), 1119-1132, 2012
3672012
Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform Opial property
R Bruck, T Kuczumow, S Reich
Colloquium Mathematicae 65 (2), 169-179, 1993
3531993
Iterations of paracontractions and firmaly nonexpansive operators with applications to feasibility and optimization
Y Censor, S Reich
Optimization 37 (4), 323-339, 1996
3511996
Strong convergence of subgradient extragradient methods for the variational inequality problem in Hilbert space
Y Censor, A Gibali, S Reich
Optimization Methods and Software 26 (4-5), 827-845, 2011
3322011
Asymptotic behavior of relatively nonexpansive operators in Banach spaces
D Butnariu, S Reich, AJ Zaslavski
Journal of Applied Analysis 7 (2), 151-174, 2001
3242001
The system can't perform the operation now. Try again later.
Articles 1–20